# SDR UHLA2012091700291

- Difficulty date: September 17, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 20,931 hours, 11,885 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MOLDY SMELL FROM PACKS ON TAKEOFF TO FL180 AND BACK AGAIN THROUGH DESCENT.  REMOVED AND REPLACED RECIRC FILTERS PER JOB CARD.
